# SDR CALA2025100609613

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 56,830 hours, 20,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. OTHER LIGHTS INSIDE AND OUT OPS CHECK GOOD AT THIS TIME. REQUEST MEL 3314A. MEL 3314A TOMC REJECTED DUE TO AC ROUTING AND DAYLIGHT OPS RESTRICTION. FOUND LIGHT WORKING. TRIED TAPPING AND SMACKING AROUND THE LIGHT TO CONFIRM LT IS PROPERLEY INSTALLED. OPS CHECKS GOOD.
